# SDR ASOA20140624139

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 10 BROKEN, TOP AFT OF FRAME, ON CO-PILOT SIDE.  MAINTENANCE R & R FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
